Поиск по сайту


   
Дополнительные параметры поиска

Результаты поиска ( Отсортировано по релевантности | Сортировать по дате )


Algebraic solution of the problems of nonconvex quadratic programming

Khamisov O.V. Algebraic solution of the problems of nonconvex quadratic programming // Automation and Remote Control. Vol.65. No.2. 2004. P.218-226. DOI: 10.1023/B:AURC.0000014718.51686.38 An algebraic approach founded on the Gröbner bases coupled with the necessary optimality conditions of the first order was used to solve the problem of nonconvex quadratic programming. Illustrative numerical examples were presented.

Теги: algebraic solutions , linear functions , market relations , quadratic functions , algebra , computer simulation , functions , matrix algebra , problem solving , regression analysis , set theory , quadratic progr
Раздел: ИСЭМ СО РАН


Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник